MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FM-410270
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Healthcare professional reported right side rupture and exchange of textured devices due to patient's concern with product.Device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d.9, h.3, h.6.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified yellow particles material was found on the shell and deformation.A weight test of the device was verified and the device was within specification.Cloudy after autoclave disinfection process in the gel.Based on the device analysis the final assessment is: no observations found related with the complaint reported by the physician.Additional, changed, and/or corrected data: h.3, h.6.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11568613
Report Number9617229-2021-03787
Device Sequence Number4455444
Product Code FTR
UDI-Device Identifier10888628002838
UDI-Public10888628002838
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Model NumberFM-410270
Device Catalogue NumberFM-410270
Device Lot Number3045221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer03/30/2021
05/06/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date04/27/2021
06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight59